# SDR AUS20040297

- Difficulty date: April 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: H2052K3833
- Condition: Faulty
- Location: Emergency Exits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OFFWING SLIDE DOOR NR 3 LATCH GUIDE PIN, BUSH AND SPRING MISSING.
